Facebook Pixel
EmpowHER Guest

Hi i hd sex and took the emmergency pill and a week later i had bleeding for four days and now my period is 10 days late is it likely that u am pregnant

By Anonymous December 23, 2015 - 7:25am
Rate This

Add a Comment1 Comments


Hello Anonymous.

Welcome to EmpowHER. The bleeding which lasted four days was caused by taking the emergency contraceptive and means it worked to prevent pregnancy.

One reported side effect is changes in the menstrual cycle. The next monthly period could start earlier or later than expected, but usually not by more than five days.

Pregnancy is a possibility IF you had unprotected intercourse since the bleeding.


December 23, 2015 - 9:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!